# SDR MASA200500782

- Difficulty date: October 8, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N154SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7154
- Aircraft time: 23,360 hours, 20,293 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Condition: Damaged
- Location: Anti Ice System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2893 ALB - A-ICE DUCT WARNING.  MX REMOVED AND REPLACED DUCT ASSY, OPS CHECKED GOOD.
